# SDR ASOA2019121864066

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 42,045 hours, 32,542 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312063
- Condition: Failed
- Location: Nr 2
- Part time: 36,762 hours, 29,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, A, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 4047 THE CREW REPORTED THAT INITIATED CLIMB OUT AT 5000FT WHEN THRUST LEVER WAS ADVANCED #2 ENGINE FLAMED OUT. EICAS MESSAGE PRESENTED SHORTLY AFTER WITH NO ENGINE FIRE NOTED. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
